# SDR AALA20161111012

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 71,183 hours, 8,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 28N0096113
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 24 LOOSE. SECURED EXIT SIGN RAIL IAW 33-51-01.  OPS CHECKED GOOD.
